Discussions By Condition: I cannot get a diagnosis.

asthama

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: msaryiani
  • October 18, 2006
  • 08:35 AM

Hi-

My name is maya and i m 26 years old. i would like to tell my medical story. I would appreciate if i get the complete info about it. I was suffering from broncitis asthma from age 14 and also followed with chronic sinusitis. We have tried all kinds of medical diagonsis. (hameopathy), none work. However during my college days , suddenly asthma and sinus vanished. I could hardly remember when was last asthma or sinusitis attack.
Hence from past 4 years, noproblem. I m using salbutamol inhaler IP inhaler. During that period, i hardly could finish one canister (inhaler ) in 18 -20 months.
From past few months (ie 10 months) sinus has increased lot, this time it was vice - versa, first sinus increased followed by asthma...
However, still it was controllable ...
From 2 months back i've gone throu some personal trauma. and suddenly asthma problem became more severe.. True symptoms of broncitis asthma appeared.
From that time, every night i ve wheezing problem, shortness in breathing, ear will pain ( as if it will blow ), i need to take 8-9 doses of inhaler during night time and during day times n number of times.
i m finishing 1 canister within 2 days. hence in one month i ve bought around 15 canister..
Currently, i sometimes feel pain in the center of both the lungs, sometimes feel very suffocative pain ... head aches a lot and now i m more irritative by nature....nausea , usually i vomit ....back ache and shoulders and arms pain ...
very frequently sinusitis attack, left nostril is more prone ... it is very painful.. by time its about to heal, suddenly again sinus.. back to same pain ... facial pain... eyes feel very heavy .. ears pain a lot .... when i sneeze , sometimes its so strong that i feel ears will blow ... when i take deep breath, back aches....
I was searching in google, found that overdose of salbutamol, cardiac issues are more pre-dominant...

I would like to know, how fast is the adverse effects.. in other words.. after using 14-15 canister within a month, am i prone to cardiac issues immediately or it will take years /months .... now , even if i climb 2 stairs, get very tired and heart beats more faster.... i can feel that i ve no stamina or no strength at all...

Could someone please let me know the effect on heart.... and mainly wants to know within how many (approproximately ) days/months effects heart functionality.

Reply Flag this Discussion

2 Replies:

  • hello.. question.. are you on preventatives?i have been a sabut. user since i was 10 (last 14years). when i was younger they didn't have the preventers they have today, there is this one called 'oxis' it is a 12 hour preventer(like a really strong ventalin), amazing what they are doing for asthma sufferers these days.about 3 years ago i had amonia for about 2 months without realising it(young and far too ignorant) and one night i had a MAJOR asthma attack. i was rushed to icu and stayed there for 70 odd hours and then in the respitory ward for a week. a normal persons heart rate is about 75bpm. because i had been continuously using ventalin to relieve the chest pain, i almost had a heart attack. i remember looking at the monitor next to me in the ambulance and it was at 285bpm. holy sh@# ey? now my lungs are severly scared and my heart rate runs at about 93bpm regularly, that is normal for me. The doc has told me that if i don't use prevenatives it is just like having a scab that you pick at never let heal, the tissue goes hard and scars. so by not using my preventatives i am just scaring myself. you need to treat the asthma properly, instead of patching it up with sabut. The lungs have a way of making the sabut practically ineffective if it is being overused. preventatives will help stop the sinus problems too. so yes, sabut. does effect your heart majorly, but over a long time. please talk to your doc about preventers if you havent already. from one asthmatic to another.. feel free to email me if you want to talk about it,, (my name is cat, im 24, aussie) stanton4@optusnet.com.au
    Anonymous 42789 Replies
    • October 18, 2006
    • 09:30 AM
    • 0
    Flag this Response
  • p.s. when i got out of hospital the docs gave me some prednisolone. its a tablet and if i was having a major attack and venoline was not working they would stop it almost straight away.. ask your doc about it. they also told me to eat bananas as they are a great source of protien (trust me protein drips are extremly uncomfortable, it feels like it is freezing you from the inside) and are really good for the heart if you want to help your heart out naturally.. unfortunately if you live in australia you need to be very rich to do that!
    Anonymous 42789 Replies
    • October 19, 2006
    • 09:46 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.